# SDR F3LA200300134

- Difficulty date: September 13, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,551 hours, 17,570 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED LT HORIZONTAL STABILIZER FRAME CRACKED WHERE ELEVATOR ATTACH MECHANISM ATTACHES TO HORIZONTAL STABILIZER.  FABRICATED AND INSTALLED REPLACEMENT CHORD IAW SRM 51-40-2.
